Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 2, Pages 341-346
http://dx.doi.org/10.1155/S016117128600042X

The maximum term of a power series

1Department of Mathematics, University of Roorkee, Roorkee, India
2Department of Mathematics, Indian Institute of Technology, Kanpur, India

Received 30 March 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. S. Srivastava and O. P. Juneja, “The maximum term of a power series,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 341-346, 1986. https://doi.org/10.1155/S016117128600042X.